# SDR QXEA200501277

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 9,686 hours, 10,145 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC FLIGHT NR 2403: FLAP CAUTION POWER LIGHT ILLUMINATED AT TAKEOFF FLAP RETRACTION.  C/W ABNORMAL CHECKLIST.  FLAP POWER CAUTION LIGHT EXTINGUISHED.  NO FURTHER PROBLEMS NOTED.  MAINTENANCE CONTROL WAS NOTIFIED.  OK FOR SERVICE PER DH8-400-SL-27-002A.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
